Studying Word Equations by a Method of Weighted Frequencies

Saarela, Aleksi ✉

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: FUNDAMENTA INFORMATICAE 0169-2968 162 (2-3) pp. 223-235 2018
  • SJR Scopus - Information Systems: Q2
Azonosítók
Szakterületek:
    We briefly survey some results and open problems on word equations, especially on those equations where the right-hand side is a power of a variable. We discuss a method that was recently used to prove one of the results, and we prove improved versions of some lemmas that are related to the method and can be used as tools when studying word equations. We use the method and the tools to give new, simple proofs for several old results.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-10-23 04:31